Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 28 found articles
 
 
  Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data
 
 
Title: Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data
Author: Jiang, Song
Ju, Qiangchang
Li, Fucai
Xin, Zhouping
Appeared in: Advances in mathematics
Paging: Volume 259 (2014) nr. C pages 37 p.
Year: 2014
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands